Dilantin Reaction

It’s been beautiful in Seattle this week with high’s approaching 90 degrees….unusual for June! I’ve spent this week bundled in fleece and lying in bed, suffering from a severe allergic reaction to my anti-seizure medication, Dilantin. I’ve been switched from Dilantin to Keppra and I’m taking prednisone, anxious for an end to the fever, weakness and head-to-toe rash that had me itching all night long. I have an appointment with my doctor first thing this morning and my wish for today is that I’ll have enough energy to walk the puppies to the mailbox.

Advertisements

2 thoughts on “Dilantin Reaction

  1. Carrie ~ WordPress works differently than Blogger … I just copied the URL in the comment box so you could check out the video on your own, not knowing that the entire video would be posted!!! Please feel free to delete from comments. It was not my intention for the video to be right there. Sorry about that!! 🙂

    Giving you encouragement for today …

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s